Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214

    When will BP lower?

    Ok, so it has been three and a half weeks since my last Test-e shot and my blood pressure has not dropped one bit(150/90). I have been on pct(clomid 100mg perday) for the last week and a half. Is it normal for bp to still be high? Will it subside after pct or is this something that could be permenent?

  2. #2
    bbigman2000's Avatar
    bbigman2000 is offline New Member
    Join Date
    Aug 2002
    Location
    UK
    Posts
    38
    It will drop back to normal once all water retention has been lost, thats of course unless you have got other unknown and unrelated issues other than AS ?

    bbig

  3. #3
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    Quote Originally Posted by bbigman2000
    It will drop back to normal once all water retention has been lost, thats of course unless you have got other unknown and unrelated issues other than AS ?

    bbig
    YEAH WATER RETENTION CAUSES THAT

  4. #4
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214
    I don't seem to have much water retention. I used nolva 10mgs perday with airimidex .25mg per day and stayed pretty dry. I am now in PCT and have upped the nolva to 20mgs and added clomid as well. I guess my question is does aas increase blood pressure through other ways besides water retention? Could it be because of hormonal imbalance or ellevated heart beat due to test? If so how long will it take to subside?

  5. #5
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    Bro I have the same issue although my BP is down to 130/60 from 146/70 (it was 113/60 before I started) and I am in my second week of PCT. Your BP is getting to the hypertensive level. If it doesnt drop in another week then I would see a doc and get some BP meds if I was you

  6. #6
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    2,015
    Higher than normal estrogen plays a role in bp as well as many other things like stress,sodium intake. So I would say right now if all else is good that it is your hormones fluctuating. If you have harder time breathing getting fatique or any discomfort in your chest seek some professional help asap. Otherwise give it a few more weeks after pct.

  7. #7
    XxElitexX's Avatar
    XxElitexX is offline Senior Member
    Join Date
    Oct 2004
    Posts
    1,229
    Bro, I have the same issue. I am almost 5 weeks out and my BP is still at 145/75. i am just waiting......

    BUMP!!!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •